# SDR ASAA0995450

- Difficulty date: April 16, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 29,899 hours, 11,592 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 344 339 LBL 11 CORRODED.  REMOVED CORRODED SECTION, FABRICATED TREATED, PRIMED AND INSTALLED T-CAP REPLACEMENT IAW ASA EA 900 52EA 01208.
